# SDR 96ZZZX5162

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5NJ
- Make and model: Skrsky S76B
- Aircraft serial: 760346
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Cracked
- Location: M/R
- Part time: 4,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE WAS BEING INSPECTED AFTER BEING USED AS A RENTAL UNIT. WHILE INSPECTING M/R BLADE ROOT END IAW SIKORSKY COMPOSITE MANUAL, SA 4047-76-5, PARAGRAPHS 2-7, A CRACK WAS FOUND COMING OUT FROM UNDERNEATH THE PHOENLIC BLOCK.  BLADE REMOVED FROM SERVICE.
